# SDR JGVR20251117004

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 15,715 hours, 10,493 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 4 AREAS OF CORROSION LOCATED ON OUTER SKIN OF E-EXIT ALONG CONTOUR RING INNER EDGE, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
